# SDR P2EA00039

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, LEADING SKIN DENTED ON OUTBOARD FORE FLAP, RIGHT WING.  REPAIRED FORE FLAP LEADING EDGE SKIN FROM WBL 414.4 IAW SRM 57-50-4 FIG 1.  (M)
